# SDR SWAA2022020812554

- Difficulty date: January 29, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 41,474 hours, 24,335 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS SEEN FROM BOTTOM LOOKING OUTBOARD FORWARD; LEFT WING INBOARD FIXED LEADING EDGE STRINGER IS CRACKED IN RADIUS AT FSS 231 JUST INBOARD OF PYLON.(MARKED) / REMOVED AND REPLACED ANGLE PER SRM 51-40-02 SEE WIPS FOR WORK C/W
